Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 278142, 9 pages
http://dx.doi.org/10.1155/2014/278142
Research Article

Discrete-Time Indefinite Stochastic Linear Quadratic Optimal Control with Second Moment Constraints

1College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China
2College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Received 1 April 2014; Accepted 29 April 2014; Published 18 May 2014

Academic Editor: Xuejun Xie

Copyright © 2014 Weihai Zhang and Guiling Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weihai Zhang and Guiling Li, “Discrete-Time Indefinite Stochastic Linear Quadratic Optimal Control with Second Moment Constraints,” Mathematical Problems in Engineering, vol. 2014, Article ID 278142, 9 pages, 2014. doi:10.1155/2014/278142